# SDR HEEA086541

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121524
- Part serial: 3680
- Condition: Malfunctioned
- Location: Vhf System
- Component: Kfs598
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF SYSTEM CONTROL UNIT IS UNREADABLE. IN SHOP REPAIR.
